# SDR SWIA202158220

- Difficulty date: May 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 42,189 hours, 37,412 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MSG ON DURING CLIMB, RAN QRH, PULLED RED LANDING GEAR EXENSION HANDLE, RECEIVED ASSOCIATED NOSE  DOOR OPEN WARNING MSG.    (FLIGHT 1369 - FILED CLOSED)    JACKED ALL THREE MAIN LANGING GEARS SWUNG ALL THREE GEARS THREE TIMES,  ON THE THIRD ATTEMPT WE RECEIVED GEAR DISAREE ON THE RIGHT MAIN LANDING GEAR. INTERROGATED PSEU FOUNDED ( RIGHT MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR READING FAR SHOWING CODE S18 ) CHECKED TARGET CLEARENCE, FOUNDED CLEARANCE 0.055 IN REF WITH CRJ 200 AMM THE CLEARANCE SHOULD BE 0.035 TO 0.045 ADJUSTED TARGET CLEARANCE TO 0.040 / SWUNG ALL THREE MAIN LANDING GEARS THREE MORE TIMES, OPS CHECK GOOD IN REF WITH CRJ 200 AMM 32-32-05.
